# SDR 2000ZZZX365

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9874K
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803072
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3570402
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN EXHANGE ENGINE  MOUNT HAD A TUBE MISALIGNED ON THE LOWER INBOARD, RIGHT SIDE, WHICH CAUSED THE NOSE GEAR DOWNLOCK MECHANISM TO BIND AND FALL IN THE GEAR DOWN POSITION.  THE ENGINE MOUNT HAD BEEN IMPROPERLY ALIGNED AND/OR SECURED DURING THE ENGINE MOUNT OVERHAUL PROCESS.  SUBMITTER STATED CAREFUL INSPECTION OF ANY WELDED STRUCTURE AFTER AN OVERHAUL/REPAIR FOR ALIGNMENT AND PROPER FIT IS REQUIRED.
